DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||On compound Poisson approximation for sums of random variables|
|Authors: ||VELLAISAMY, P|
|Issue Date: ||1998|
|Publisher: ||ELSEVIER SCIENCE BV|
|Citation: ||STATISTICS & PROBABILITY LETTERS, 41(2), 179-189|
|Abstract: ||An upper bound for the total variation distance between the distribution of the sum of a sequence of r.v.'s and that of a compound Poisson is derived. Its applications to a general independent sequence and Markov-binomial sequence are demonstrated. (C) 1999 .|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.